MathSciNet Relay Station
MathSciNet bibliographic data
MR1332900 17B30 (17B10)
Burde, D.; Grunewald, F. Modules for certain Lie algebras of maximal class. J. Pure Appl. Algebra 99 (1995), no. 3, 239–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement